# SDR 20000712SH029

- Difficulty date: July 12, 2000
- Submitted: July 12, 2000
- Operation: General aviation
- Make and model: Cessna 206CESSNA
- Engine: Cont IO520*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 1E1337652660
- Part serial: 0990
- Condition: Leaking
- Location: Oil Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

COOLER HAD RECEIVED PREVIOUS EPOXY REPAIRS.  EPOXY FAILED DURING NORMAL USE. SUBMITTER RECOMMENDED ELIMINATING EPOXY USE IN OIL COOLERS AS EPOXY FAILURE IS COMMON OCCURRENCE WHEN USED TO REPAIR LEAKS IN OIL COOLERS.  (X)
